# SDR COMA0660578

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 16,518 hours, 13,908 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 601R593201
- Condition: Faulty
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9471- ANTI-ICE WARNING ON CLIMB 10-12 TIMES, WING ANTI-ICE IN OFF POSITION.  LEFT WING TURNED RED ON ANTI-ICE PAGE.  POSSIBLE SHORT IN THERMAL SWITCHES S19WK, S21WK AND S23WK.  REPLACED SWITCHES, NO FURTHER DEFECTS.
